# SDR FDEA201606101941

- Difficulty date: June 10, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL LANDING HAS DAMAGE ON THE SKIN AT THE FWD END AT APPROXIMATELY 5:30 POSITION.  REMOVED AND REPLACED DAMAGED SKIN IN REF TO SRMN 54-10-00 FIG 20, SHT 4.
